# SDR HEER20190401717

- Difficulty date: April 1, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 14,509 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 407030450109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SHELL ASSEMBLY OUTER SKIN WAS FOUND TO BE CORRODED.  THE FORWARD SHELL ASSEMBLY WILL THEN BE REPAIRED IN ACCORDANCE WITH THE FAA APPROVED REPAIR DATA.
